# SDR V0XD20160307053

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,755 hours, 19,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: PNMM67036162003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FUSELAGE FRAME 1070.70, BETWEEN STRINGER 26R & 26L IS CORRODED.   CUT OUT DAMAGED PORTION OF FRAME & INSTALLED NEW PORTION OF FRAME, PN MM670-36162-003, IAW REO 670-53-61-1216, DATED 26 FEB 2016, SRM 51-42-06, 51-42-21, 51-42-13, 51-25-16 & 51-12-11.  NDT PERFOMED DATED 4 MAR 2016.
